Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Overdose of paracetamol, 10 pills of P750, 10 pills of dolo 650. Fatal effects ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Would Over dose of 7.5 grams/day (Paracetamol) would be fatal if repeated for two days? Dear Doctor,My friend has consumed 10 pills of P750 (a Paracetamol medi.) three days ago & again today he has consumed Dolo 650mg X 10pills. This was intentional to get attention of his Step mom & Dad. Would this cause any fatal effect to him?? He is alright as of now. But is sleeping a lot.
Posted Tue, 8 May 2012 in Drug Abuse
Answered by Dr. Mitaly 12 minutes later

Thanks for posting your query

Paracetamol overdose can cause serious toxicity and can range from nausea, vomitting, abdominal pain to liver damage and coma. Usually the symptoms are not present for the first 24 hours but the effects on the liver may start showing up gradually.

Since he has again consumed Dolo which is a Paracetamol preparation only he may have adverse effects after sometime. The symptoms might show up after 2 to 3 days.

Consider taking him to ER so that antidote can be given to combat the various adverse effects and also he would be under observation and can get the treatment accordingly.

Hope this answers your query. In case of any doubts, I am available for follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor